| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Toxic Anterior Segment Syndrome (TASS) (4469); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - health effect clinical code: 4581 fibrin, strong flares, adhesive around eye.H6 - type of investigation: 4110 lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticmo_12.6; -15.0/1.0/169 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6)2023.The surgeon reports there is tass and additionally reported fibrin, strong flares, adhesive around eye, medication used.The surgeon reports there will be not additional intervention as the symptoms have resolved.Lens remains implanted.
Additional Manufacturer Narrative
Additional information: h6 - type of investigation 3331 - device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Corrective and/or preventive actions are being addressed through capa 24-001 and this issue will continue to be tracked and trended as part of the normal device safety committee meetings and capa monitoring.Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: b5 - it was later reported that 2 days after surgery, inflammatory recovery was observed.Corneal endothelial density was 2217.There were no abnormalities found.Iop was 15mmhg.It was additional noted :fibrin on the next day, gradual improvement, complete remission one month after surgery claim# (b)(4).